MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT
Catalog Number AMC1608
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.Per the ifu: "device cannot be exposed to temperatures above 45°c (113°f).Excessive heat will seriously damage the albograft polyester vascular graft and render it unfit for use.Avoid damaging the graft when handling, use atraumatic clamps and appropriate instruments (e.G.Vascular clamps).Avoid using these instruments with undue force, otherwise the collagen coating or fabric will be damaged.Gently remove the support spiral, otherwise the collagen film will be damaged.The grafts must be kept in their original packaging until used.They must be kept in a dust free and dry environment and at a temperature between 0 °c /32°f and 30 °c/ 86 °f." the lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any similar complaints related to this lot number.
 
Event or Problem Description
It was reported that the material of the graft started to disintegrate as the suture went through it; further suturing made the graft disintegrate more.Another graft was used to complete the surgery successfully.No injury was reported to the patient.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key19761147
Report Number1220948-2024-00136
Device Sequence Number18337495
Product Code MAL
UDI-Device Identifier00840663103478
UDI-Public(01)00840663103478
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAMC1608
Device Lot Number405193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown